# SDR AALA20130815001

- Difficulty date: August 14, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 49,107 hours, 6,327 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Tube
- Part number: 332W5360126
- Condition: Sheared
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LHR   CREW REPORTED RT PRESSURE REGULATING & SHUT-OFF VALVE FAILED ON TAKE OFF.  EMERGENCY DECLARED FLIGHT RETURNED LHR LANDED WITHOUT INCIDENT.   AIRCRAFT REMOVED FROM SERVICE.  REPLACED LOWER PNEUMATIC TUBE ON THE RT ENGINE BLEED CONTROLLER THAT HAD SHEARED.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
